| Catalog Number |
50-7050 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.Photos were not provided for review.The device has not been returned.Upon completion of the investigation, a supplemental report will be filed.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that on (b)(6) 2025, the pleurx pleural catheter mini kit valve was leaking, and the safety valve was broken/damaged/disconnected.It was also reported that there were air bubbles after connecting the access tip.The valve was changed, and successful drainage was achieved.No additional intervention was reported.No patient injury was reported.
Event or Problem Description
Additional Manufacturer Narrative
H11: there were no photos provided for review, and the physical sample was not received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A review of the device history record for part: 50-7050 lot: 0001546418 was performed.No recorded quality problems or rejections related to this incident were found.It was confirmed that procedural and functional requirements needed for its release were met.Complaints received for this product and conditions will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for the identification of emerging trends.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.